A two-dimensional random crystalline algorithm for Gauss curvature flow

H. Ishii, T. Mikami

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    A two-dimensional random crystalline algorithm was proposed for Gauss curvature flow. Gauss curvature flow of smooth closed convex hypersurfaces in Rd+1 was defined. A discrete-time approximation scheme for Gauss curvature flow was briefly described.

    Original languageEnglish
    Pages (from-to)491-504
    Number of pages14
    JournalAdvances in Applied Probability
    Volume34
    Issue number3
    DOIs
    Publication statusPublished - 2002 Sep

      Fingerprint

    Keywords

    • Closed curve
    • Gauss curvature flow
    • Random crystalline algorithm

    ASJC Scopus subject areas

    • Mathematics(all)
    • Statistics and Probability

    Cite this